# SDR FDEA202001090064

- Difficulty date: January 9, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT HAND FRAME AT YOKE AREA STATION 535 LONGERON  24 LEFT FOUND DAMAGED ON  EXISTING REPAIR . CABIN LEFT HAND FRAME AT YOKE AREA STATION 535 LONGERON 24 LEFT , DAMAGE ON   EXISTING REPAIR FOUND BADLY CHAFFED AND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE   205 ALLOWABLE DAMAGE . DAMAGED EXISTING REPAIR REMOVED AS PER SRM 51-33-01-0G AND   REPAIRED AS PER SRM 53-20-07-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100 .
